sarojane Posted May 10, 2015 Report Share Posted May 10, 2015 My daughter just recently started having PANDAS symptoms after a strep infection. She was prescribed Cefdinir Which has a purple and blue capsule. After the symptoms started, my husband researched info on the drug and the capsule has red dye #40 which causes hyperactivity and migraines in my daughter and we unwittingly gave it to her for ten days. I wonder if this pushed the start button for PANDAS by inflaming her brain while having strep? Also, I wonder if I need to be more vigilant to future exposure to allergens as well as strep and infections. Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now